# SDR SWAA2025021086178

- Difficulty date: January 15, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOES NOT WORK CORRECTLY BATERY PACK LOCATED ON CEILING PANEL AT FWD GALLEY AREA LATERAL POSITION 1EA 2024-779533<[01] REPLACED BATERY PACK LOCATED ON CEILING PANEL AT FWD GALLEY AREA LATERAL POSITION 1EA IAW B737-800 AMM 33-51-06-960-805 PERFORMED OPERATIONAL TEST; TEST IS OK;[02] REPLACED BATERY PACK LOCATED ON CEILING PANEL AT FWD GALLEY AREA LATERAL POSITION 1EA IAW B737-800 AMM 33-51-06-960-805 PERFORMED OPERATIONAL TEST; TEST IS OK
